RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 180–185 (Mi tvp2693)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the rate of convergence to the normal law equivalent to the existence of the second moment

V. A. Egorov

A. A. Zhdanov Leningrad State University

Abstract: Let $\{X_n\}$ be a sequence of mutually independent identically distributed random variables which belong to the domain of attraction of the normal law. The rate of convergence to the normal law equivalent to the existence of the second moment of $X_n$ is investigated.

Full text: PDF file (355 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 175–180

Bibliographic databases:

Received: 31.05.1971

Citation: V. A. Egorov, “On the rate of convergence to the normal law equivalent to the existence of the second moment”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 180–185; Theory Probab. Appl., 18:1 (1973), 175–180

Citation in format AMSBIB
\Bibitem{Ego73}
\by V.~A.~Egorov
\paper On the rate of convergence to the normal law equivalent to the existence of the second moment
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 180--185
\mathnet{http://mi.mathnet.ru/tvp2693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312549}
\zmath{https://zbmath.org/?q=an:0307.60025}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 175--180
\crossref{https://doi.org/10.1137/1118017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2693
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lifshits M.A. Nikitin Ya.Yu. Petrov V.V. Zaitsev A.Yu. Zinger A.A., “Toward the History of the Saint Petersburg School of Probability and Statistics. i. Limit Theorems For Sums of Independent Random Variables”, Vestnik St. Petersburg Univ. Math., 51:2 (2018), 144–163  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:114
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020